Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Will intercourse in middle of microgynon thirty pill cause bleeding ?

hi My girlfriend is on Microgynon Thirty Pill and has carried it on for 3 months without a break, it has been fine and she has 6days of the pill to go until she will stop for a 7 day break. But we had sexual intercourse and it has now made her bleed, could this be a early period or what could it be ( breakthrough bleeding )? she is not getting any pain or cramps and this has never happened before Thanks
Asked On : Tue, 11 Jan 2011
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
Thanks for the reply
it does not answer the situation i am in now
she is still taking the pill and has 6 days left until she has her seven day break but she is bleeding atm
she has took the pill for 3 months and had no 7 day break so could this be a breakthrough bleed
Answered: Tue, 11 Jan 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor